# SDR ACE030906

- Difficulty date: March 9, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 31,200 hours, 31,708 cycles
- System (JASC): 5711 · Wing Spar
- Part: Flange
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON FORWARD SPAR LOWER CAP FORWARD FLANGE, IN THE CENTER FUSELAGE BAY, UNDER PREVIOUSLY REPLACED SEALANT.  REPAIR REQUIRED REMOVAL OF CORROSION AND STRAP DOUBLER PER FR-CO FACTORY REPAIR DESIGN.
